# SDR AALA20130908005

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 63,052 hours, 32,795 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

TUL   INFLIGHT MA-DFW   CREW REPORTED BATTERY CHARGER LIGHT ILLUMINATED AFTER CLIMB-OUT.  FLIGHT ATTENDANTS REPORTED A LARGE AMOUNT OF WATER THAT CAME FROM THE OVERHEAD AREA OF AIRCRAFT.  FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER L5, X25, Z24 & ENTIRE GROUND SERVICE BUS INOPERATIVE.  REPLACED BATTERY CHARGER & RESET CIRCUIT BREAKERS. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
